Alert archive / California / Gale Warnings in 2011

Gale Warning 16, NWS San Francisco Bay Area, CA

December 1, 2011

NWS San Francisco Bay Area, CA issued this gale warning at Dec 1, 2011, 2:32 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 2:32 PM PST (22:32 UTC)
Expired
Dec 1, 2011, 9:00 PM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WHUS76 KMTR 012232
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 PM PST THU DEC 1 2011

PZZ575-020645-
/O.UPG.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/
/O.NEW.KMTR.GL.W.0016.111201T2232Z-111202T0500Z/
/O.NEW.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
232 PM PST THU DEC 1 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 
  KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL 
  SUBSIDE TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH 
  FRIDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020645-
/O.UPG.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/
/O.NEW.KMTR.GL.W.0016.111201T2232Z-111202T0500Z/
/O.NEW.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
232 PM PST THU DEC 1 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 KT
  WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE TO 15
  TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-020645-
/O.EXT.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
232 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM FRIDAY TO 3 AM
PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM FRIDAY TO
3 AM PST SATURDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE 
  TONIGHT. STRONGEST WINDS WILL BE NORTH OF POINT REYES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020645-
/O.EXT.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
232 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-012345-
/O.CON.KMTR.SC.Y.0364.000000T0000Z-111201T2300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
232 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 
  KT WILL CONTINUE THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020645-
/O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
232 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
200 
WHUS76 KMTR 020206
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
606 PM PST THU DEC 1 2011

PZZ575-020530-
/O.CON.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/
/O.CON.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
606 PM PST THU DEC 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 
  KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE 
  TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020530-
/O.CON.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/
/O.CON.KMTR.SC.Y.0370.111202T0500Z-111202T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
606 PM PST THU DEC 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 25 AND 35 KT WITH FREQUENT GUSTS TO 45 
  KT WILL CONTINUE THROUGH THURSDAY EVENING. WINDS WILL SUBSIDE 
  TO 15 TO 25 KT THURSDAY NIGHT AND CONTINUE THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-020530-
/O.EXB.KMTR.SC.Y.0368.000000T0000Z-111202T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
606 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 15 AND 25 KT WITH OCCASIONAL GALE FORCE
  GUSTS TO 40 KT WILL CONTINUE THROUGH TONIGHT AND INTO FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020530-
/O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
606 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-020530-
/O.CON.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
606 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
3 AM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM
PST SATURDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE 
  TONIGHT. STRONGEST WINDS WILL BE NORTH OF POINT REYES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020530-
/O.CON.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
606 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
854 
WHUS76 KMTR 020509
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
909 PM PST THU DEC 1 2011

PZZ575-021100-
/O.EXP.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/
/O.CON.KMTR.SC.Y.0370.000000T0000Z-111202T1100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH
  TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-021100-
/O.EXP.KMTR.GL.W.0016.000000T0000Z-111202T0500Z/
/O.CON.KMTR.SC.Y.0370.000000T0000Z-111202T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH
  TONIGHT. OCCASIONAL GALE FORCE GUSTS TO 40 KT POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-021315-
/O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 15 AND 25 KT WITH OCCASIONAL GALE FORCE 
  GUSTS TO 40 KT WILL CONTINUE THROUGH TONIGHT AND INTO FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-021100-
/O.CON.KMTR.SC.Y.0368.000000T0000Z-111202T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS: NORTHERLY WINDS 15 AND 25 KT WILL CONTINUE THROUGH 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-021315-
/O.CON.KMTR.SC.Y.0369.111202T1100Z-111203T1100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
3 AM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM
PST SATURDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP LATE TONIGHT
  AND PERSIST THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS WILL BE
  NORTH OF POINT REYES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-021315-
/O.CON.KMTR.SC.Y.0369.111202T1700Z-111203T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
909 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST
FRIDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KT WILL DEVELOP FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Dec 1, 2:17 PM PST, 15 minutes earlier.

Area forecast discussion, Dec 1, 2:17 PM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 PM PST THU DEC 1 2011

.DISCUSSION...AS OF 2:17 PM PST THURSDAY...MILD TEMPERATURES AND
BREEZY CONDITIONS PERSIST ACROSS THE DISTRICT THIS AFTERNOON WITH
CURRENT TEMPERATURE READINGS IN THE 60S TO LOWER 70S.
MEANWHILE...TIGHT SURFACE PRESSURE GRADIENTS ARE KEEPING GUSTY TO
WINDY CONDITIONS IN THE HIGHER TERRAIN. LATEST OBSERVATIONS
INDICATE LOTS OF LOCATIONS WITH GUSTS INTO THE 30 MPH RANGE...WITH
SOME OF THE HIGHEST MOUNTAIN PEAKS STILL GUSTING INTO THE 40S.
LATEST MODEL GUIDANCE HAS WIND SPEEDS DROPPING OFF AROUND SUNSET
IN MOST LOCATIONS...THUS THE WIND ADVISORY ACROSS THE SOUTHERN
THIRD OF THE DISTRICT WILL BE ALLOWED TO EXPIRE AT 6 AM. WENT
AHEAD AND EXTENDED THE WIND ADVISORIES FOR THE NORTH AND EAST BAY
HILLS THROUGH TONIGHT DUE MAINLY TO PERSISTENT WINDS AND MODEL
GUIDANCE KEEPING GUSTY WINDS THROUGH THAT AREA OVERNIGHT.

ANOTHER POTENTIAL NON-PRECIPITATION TYPE WEATHER HAZARD IS THE
POSSIBILITY OF FREEZING TEMPERATURES IN THE SOUTHERN SALINAS
VALLEY TONIGHT. WENT AHEAD AND ADDED A FROST ADVISORY TO THE
HAZARD GRIDS...AND THE NPW PRODUCT WILL BE UPDATED SOON. THE FROST
ADVISORY WILL GO INTO EFFECT AT MIDNIGHT AND GO UNTIL 8 AM
FRIDAY...AND WILL JUST BE FOR THE SOUTHERN SALINAS VALLEY.

ANOTHER OFFSHORE WIND EVENT IS FORECAST TO OCCUR OVER THE WEEKEND.
THIS ONE IS STILL NOT LOOKING AS INTENSE AS THE MOST RECENT WIND
EVENT...BUT CONTINUED OFFSHORE BREEZES COMBINED WITH DRYING
CONDITIONS ACROSS THE CWA WILL GIVE RISE TO SOME FIRE WEATHER
CONCERNS.

OTHERWISE...DRY CONDITIONS WILL PREVAIL FOR THE REST OF THE
FORECAST PERIOD. NO RAIN IN SIGHT THROUGH THE COMING WEEK. ONE ITEM OF
NOTE IS ANOTHER POTENTIAL OFFSHORE WIND EVENT FOR THE LATER PART OF
NEXT WEEK WHEN AN INSIDE SLIDER TYPE LOW MOVES ACROSS TOWARDS THE
GREAT BASIN. AFTER A WEEK OF DRYING OFFSHORE FLOW...THIS WILL BEAR
WATCHING.

&&

.AVIATION...AS OF 9:30 AM PST THURSDAY...VFR CONDITIONS THROUGH
THE FORECAST. THE MAIN CONCERN WILL ONCE AGAIN BE WINDS...AT LEAST
THROUGH EARLY TONIGHT. A FEW PIREPS STILL INDICATE LLWS AND
THEREFORE WILL KEEP LLWS FOR OAK...SFO AND SJC THROUGH THIS
EVENING. THERE AFTER...WINDS APPEAR TO EASE A BIT WITH POSSIBLE NE
FLOW DEVELOPING AT THE SFC.

VICINITY OF KSFO...VFR CONDITIONS. NORTH WINDS 15-20 KT. GUSTS TO
25 KT THROUGH 20Z. BOTH DIRECTIONAL AND SPEED WIND SHEAR EXPECTED
THROUGH TONIGHT. EAST BAY HILLS STILL INDICATE GUSTY WINDS ALOFT
WHICH CONFIRMS THE NEED FOR LLWS.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...WIND ADVISORY...MOUNTAINS OF MONTEREY AND SAN BENITO
                             COUNTIES UNTIL 6 PM THURSDAY
             FROST ADVISORY...SOUTHERN SALINAS VALLEY MIDNIGHT UNTIL 8 AM
             WIND ADVISORY...NORTH AND EAST BAY HILLS
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM UNTIL 3 AM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM UNTIL 3
                   AM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 9 PM
             GLW...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 9 PM
             SCA...SF BAY UNTIL 3 PM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: MM
Hazardous weather outlook, Dec 1, 2:32 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 PM PST THU DEC 1 2011

CAZ507-020200-
NORTH BAY MOUNTAINS-
232 PM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 45 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT UNTIL 10 AM FRIDAY FOR WIND GUSTS TO
45 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ517-518-020200-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
232 PM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS ABOVE 1000 FEET
IN MONTEREY AND SAN BENITO COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH 6 PM FOR WIND GUSTS TO 50
MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ511-020200-
EAST BAY HILLS AND DIABLO RANGE-
232 PM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST BAY HILLS AND
DIABLO RANGE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR WIND GUSTS TO 50 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT THROUGH 10 AM FRIDAY FOR WIND GUSTS
TO 50 MPH.

*  WIND ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ516-020200-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
232 PM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SALINAS VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FROST ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT.

*  FROST ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR FOR
   DETAILS *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY'

A FROST ADVISORY IS IN EFFECT UNTIL 9 AM FRIDAY.

*  FROST ADVISORY...PLEASE SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR
   FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 9:38 AM PSTSmall Craft AdvisoryMTR60 hr
Dec 1, 2:24 PM PSTFrost AdvisoryMTRMonterey17 hr
Dec 1, 2:32 PM PSTSmall Craft AdvisoryMTR12 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.